MathSciNet Relay Station
MathSciNet bibliographic data
MR228654 28.70
Rohlin, V. A. Exact endomorphism of a Lebesgue space. (Hungarian) Magyar Tud. Akad. Mat. Fiz. Oszt. Közl. 14 1964 443–474.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement